Access to the PDF text

Comptes Rendus Mathématique
Volume 355, n° 2
pages 170-175 (février 2017)
Doi : 10.1016/j.crma.2016.12.011
Received : 15 February 2016 ;  accepted : 5 January 2017
Large deviations of a velocity jump process with a Hamilton–Jacobi approach
Grandes déviations pour un processus à sauts de vitesse avec une approche de Hamilton–Jacobi

Fig. 1

Fig. 1 : 

Blue plain lines: Hamiltonian for n =1,3 and  . Black dotted lines:  . Lignes pleines bleues : Hamiltonien pour n =1,3 et  . Lignes noires en pointillés :  .

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline